Risk-sensitive control with near monotone cost

Biswas, Anup ; Borkar, V. S. ; Suresh Kumar, K. (2010) Risk-sensitive control with near monotone cost Applied Mathematics and Optimization, 62 (2). pp. 145-163. ISSN 0095-4616

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/08r175ph079059...

Related URL: http://dx.doi.org/10.1007/s00245-009-9096-7


The infinite horizon risk-sensitive control problem for non-degenerate controlled diffusions is analyzed under a 'near monotonicity' condition on the running cost that penalizes large excursions of the process.

Item Type:Article
Source:Copyright of this article belongs to Springer.
Keywords:Risk-Sensitive Control; Ergodic Game; Near Monotonicity; HJB Equation; Optimal Control; Stationary Markov Control
ID Code:81474
Deposited On:07 Feb 2012 05:01
Last Modified:07 Feb 2012 05:01

Repository Staff Only: item control page